Lonafarnib/Strong and Moderate CYP3A4 Inducers Interactions

This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.

Medical warning:

Very Serious. These medicines may interact and cause very harmful effects and are usually not taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.

How the interaction occurs:

Some medicines may speed up how quickly your body processes lonafarnib.

What might happen:

The amount of lonafarnib in your body may decrease so that it does not work as well.

What you should do about this interaction:

Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.

View Reference

Free RX Coupon

Save up to 80% on your prescriptions.

Available coupons

Save up to 80% on your prescription with WebMDRx

Drug Survey

Are you currently using Mycobutin?

This survey is being conducted by the WebMD marketing sciences department.

Selected from data included with permission and copyrighted by First Databank, Inc. This copyrighted material has been downloaded from a licensed data provider and is not for distribution, except as may be authorized by the applicable terms of use.

CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.